# SDR NSVA200600237

- Difficulty date: December 22, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 22,229 hours, 34,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOUND CABIN DOOR ANNUNCIATOR CAME ON IN FLIGHT.  PERFORMED ADJUSTMENT OF AS DOOR TOP DOOR SILL SWITCH IAW MM 57-70-00.  PRESSURIZED AIRCRAFT IAW MM 21-30-00, AS DOOR ANNUNCIATOR SYSTEM.  OPS CHECK GOOD AT THIS TIME.
